MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8486
Medical Device Problem Codes Backflow (1064); Crack (1135)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a non-dehp solution set had an active bleeding at the patient¿s picc triple y site (precise source is unclear), as well as lipid and blood blackflow.The iv line reportedly cracked at the filter the preivous night, resulting in bleeding while the line was open; the ketamine pump was replaced at that time, and no further issues occurred when the filter was not in use.Line caps were changed at 04:00 during blood culture collection without prior concerns.The patient was later found "soaked in blood", prompting disposal of the tpn and initiation of new infusions.The picc itself appeared structurally intact, and no pump alarms occurred; the duration of time the patient was without analgesia is unknown.The following day, therapy was initiated using a spectrum iq infusion pump.A 1.2 micron filter was added to one limb of the triple y due to compatibility concerns between ketamine and amino acids.Immediately after filter placement, lipids were observed backflowing into the ketamine syringe line, and blood was backflowing from the red lumen; however, both lines flushed easily and remained patent.The spectrump pump was subsequently changed, after which flow normalized.It was noted "amino acids and lipids were taken down due to contamination concerns, and all lines were replaced".No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h6.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24757875
Report Number1416980-2026-01144
Device Sequence Number8707681
Product Code FPA
UDI-Device Identifier00085412565675
UDI-Public(01)00085412565675
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2R8486
Device Catalogue Number2R8486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMINO ACIDS; KETAMINE; LIPIDS; SPECTRUM PUMP
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown